Liste des citations dans Numdam pour : A construction of quasiconvex functions with linear growth at infinity

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 19 (1992) no. 3, pp. 313-326.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 2, pp. 555-573.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 14 (2008) no. 2, pp. 211-232.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 12 (2006) no. 1, pp. 64-92.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 10 (2004) no. 2, pp. 224-242.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 6 (2001) , pp. 1-19.

Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 1, pp. 1-13.

Annales de l'I.H.P. Analyse non linéaire, Tome 15 (1998) no. 6, pp. 663-686.

Annales de l'I.H.P. Analyse non linéaire, Tome 14 (1997) no. 6, pp. 759-785.

Annales de l'I.H.P. Analyse non linéaire, Tome 13 (1996) no. 6, pp. 691-705.